# SDR CA140311004

- Difficulty date: February 14, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- System (JASC): 3233 · Landing Gear Actuator
- Part: Nut
- Part number: MS17825
- Condition: Damaged
- Location: Nlg Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CASTELLATED NUT,PN MS17825-5, CALLED OUT ON LLI DWG WAS FOUND DAMAGED, ALONG WITH HE THREADS ON THE RESPECTIVE BOLT.  THIS NUT IS NOT RATED TO WITHSTAND THE REQUIRED TORQUE OF 217-261 IN-LBS.  THE COTTER PIN WAS FORCED ON THE NUT OR DAMAGED, DUE TO RELATIVE ROTATION OF THE HARDWARE AT THIS JOINT INTERFACE, UPON INSTALLATION.  ACFT AFFECTED: 9643-9565.
